Alert archive / Washington / River Flood Warnings in 2016
River Flood Warning 39, NWS Seattle, WA
NWS Seattle, WA issued this river flood warning at Oct 20, 2016, 2:50 PM PDT for King County, Washington. It took effect at Oct 20, 2016, 9:14 PM PDT. It was in force for 15 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 20, 2016, 2:50 PM PDT (21:50 UTC)
- In effect from
- Oct 20, 2016, 9:14 PM PDT
- Expired
- Oct 21, 2016, 11:59 AM PDT
- In force
- 15 hr
- Issued by
- NWS Seattle, WA
- Area
- Storm-based polygon
- Flood severity
- Minor
County King County, WA
The radar
The Seattle radar (KATX), 69 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Snoqualmie River near Carnation (CRNW1). The gauge peaked at 53.00 ft at Oct 21, 2016, 2:00 AM PDT.
- Action stage
- 50.7 ft
- Minor stage
- 54 ft
- Moderate stage
- 56 ft
- Major stage
- 58 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 12149000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
226
WGUS46 KSEW 202150
FLWSEW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SEATTLE WA
250 PM PDT THU OCT 20 2016
...The National Weather Service in Seattle has issued a flood warning
for the following rivers in Washington...
Snoqualmie River near the Falls affecting King County.
Snoqualmie River near Carnation affecting King County.
.Flood Bulletin No. 4
&&
WAC033-210650-
/O.NEW.KSEW.FL.W.0038.161021T0318Z-161021T1518Z/
/SQUW1.1.ER.161021T0318Z.161021T0600Z.161021T0618Z.NO/
250 PM PDT THU OCT 20 2016
The National Weather Service in Seattle has issued a
* Flood Warning for
The Snoqualmie River near the Falls
* from this evening to Friday morning.
* At 2:30 PM Thursday the flow was 19000 cfs.
* Flood flow is 20000 cfs.
* Minor flooding is forecast.
* Forecast...The river will rise above flood flow around 5 PM
Thursday and crest near 21000 cfs around 11 PM Thursday. The river
will fall below flood flow tonight.
* Impact...At 20000 cfs...the Snoqualmie River will cause widespread
flooding of pasture lands and roads along the river from the town
of Snoqualmie downstream through Fall City. Roads that may become
flooded include Fall City-Carnation...Tolt Hill...and Novelty Flats
Roads. This river level on the Snoqualmie corresponds roughly to a
phase 3 flood in the King County flood system.
&&
LAT...LON 4742 12175 4752 12186 4756 12196 4761 12188 4758 12178
4756 12170
$$
WAC033-210650-
/O.NEW.KSEW.FL.W.0039.161021T0517Z-161021T1859Z/
/CRNW1.1.ER.161021T0517Z.161021T0600Z.161021T0659Z.NO/
250 PM PDT THU OCT 20 2016
The National Weather Service in Seattle has issued a
* Flood Warning for
The Snoqualmie River near Carnation
* from this evening to Friday morning.
* At 2:15 PM Thursday the stage was 50.5 feet.
* Flood stage is 54.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 10 PM
Thursday and crest near 54.3 feet around 11 PM Thursday. The river
will fall below flood stage tonight.
* Impact...At 54.0 feet...the Snoqualmie River will flood much of the
farm land and several roads from Fall City downstream through
Carnation and Duvall.
&&
LAT...LON 4756 12196 4770 12204 4784 12202 4783 12194 4771 12193
4761 12188
&&
Heavy rain over the central Cascades overnight and especially this
morning will drive the Snoqualmie River over flood stage this
evening.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
$$3 follow-up statements
347
WGUS86 KSEW 210025
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
525 PM PDT THU OCT 20 2016
...The Flood Warning continues for the following rivers in
Washington...
Stillaguamish River at Arlington affecting Snohomish County.
Snoqualmie River near the Falls affecting King County.
Snoqualmie River near Carnation affecting King County.
Skokomish River near Potlatch affecting Mason County.
Skykomish River near Gold Bar affecting Snohomish County.
.Flood Bulletin No. 6
&&
WAC045-210825-
/O.CON.KSEW.FL.W.0036.000000T0000Z-161021T1603Z/
/SRPW1.1.ER.161020T1548Z.161020T2245Z.161021T0703Z.NR/
525 PM PDT THU OCT 20 2016
The Flood Warning continues for
The Skokomish River near Potlatch
* Until Friday morning.
* At 5:00 PM Thursday the stage was 17.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river crested at 17.4 feet at 4 PM Thursday and will
continue to fall to below flood stage early Friday morning.
* Impact...At 17.0 feet...the Skokomish River will cause widespread
flooding of pasture lands...with water flowing quickly over West
Bourgault Road and Skokomish Valley Road.
&&
LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
4738 12340
$$
WAC061-210824-
/O.EXT.KSEW.FL.W.0040.000000T0000Z-161021T1315Z/
/ARLW1.1.ER.161021T0036Z.161021T0056Z.161021T0115Z.NO/
525 PM PDT THU OCT 20 2016
...Flood Warning extended until Friday morning...
The Flood Warning continues for
The Stillaguamish River at Arlington
* From 6 PM Thursday until Friday morning.
* At 5:09 PM Thursday the stage was 13.8 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 6 PM
Thursday and crest near 14.1 feet around 6 PM Thursday. The river
will fall below flood stage this evening.
* Impact...At 14.0 feet...the Stillaguamish River will locally spill
over its banks. Minor flooding around Silvana will occur...
including over Pioneer Highway. A stage of 14 feet on the
Stillaguamish River corresponds roughly to Phase 2 in the Snohomish
County Flood program.
&&
LAT...LON 4816 12211 4817 12223 4816 12237 4826 12240 4823 12224
4824 12214
$$
WAC061-210824-
/O.CON.KSEW.FL.W.0037.000000T0000Z-161021T1224Z/
/GLBW1.1.ER.161020T2031Z.161020T2130Z.161020T2324Z.NO/
525 PM PDT THU OCT 20 2016
The Flood Warning continues for
The Skykomish River near Gold Bar
* Until late tonight.
* At 4:30 PM Thursday the stage was 15.0 feet.
* Flood stage is 15.0 feet.
* Fell below flood stage late this afternoon.
* No additional flooding is forecast.
* Forecast...The river fell below flood stage at 4:24 PM Thursday
and will continue to fall. Flooding will continue in some areas
until the flood wave has completely passed downstream.
* Impact...At 15.0 feet...the Skykomish River will cause minor
flooding of low pasture lands and low lying roads...including
Index-Galena Rd and Tualco Loop Rd. A stage of 15 feet on the
Skykomish River corresponds to a Phase 2 in the Snohomish County
flood program.
&&
LAT...LON 4774 12150 4780 12173 4780 12196 4793 12197 4794 12169
4787 12147
$$
WAC033-210824-
/O.EXT.KSEW.FL.W.0038.161021T0018Z-161021T1503Z/
/SQUW1.1.ER.161020T2156Z.161020T2245Z.161021T0603Z.NO/
525 PM PDT THU OCT 20 2016
The Flood Warning continues for
The Snoqualmie River near the Falls
* Until Friday morning.
* At 3:45 PM Thursday the flow was 20960 cfs.
* Flood flow is 20000 cfs.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will rose above flood flow at 3 PM
Thursday and will crest near 21000 cfs around 11 PM Thursday. The
river will fall below flood flow tonight.
* Impact...At 20000 cfs...the Snoqualmie River will cause widespread
flooding of pasture lands and roads along the river from the town
of Snoqualmie downstream through Fall City. Roads that may become
flooded include Fall City-Carnation...Tolt Hill...and Novelty Flats
Roads. This river level on the Snoqualmie corresponds roughly to a
phase 3 flood in the King County flood system.
&&
LAT...LON 4742 12175 4752 12186 4756 12196 4761 12188 4758 12178
4756 12170
$$
WAC033-210824-
/O.EXT.KSEW.FL.W.0039.161021T0414Z-161021T2012Z/
/CRNW1.1.ER.161021T0414Z.161021T0600Z.161021T0812Z.NO/
525 PM PDT THU OCT 20 2016
...Flood Warning extended until Friday afternoon...
The Flood Warning continues for
The Snoqualmie River near Carnation
* From 9 PM Thursday until Friday afternoon.
* At 4:15 PM Thursday the stage was 51.5 feet.
* Flood stage is 54.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 9 PM
Thursday and crest near 54.9 feet around 11 PM Thursday. The river
will fall below flood stage early Friday morning.
* Impact...At 54.0 feet...the Snoqualmie River will flood much of the
farm land and several roads from Fall City downstream through
Carnation and Duvall.
&&
LAT...LON 4756 12196 4770 12204 4784 12202 4783 12194 4771 12193
4761 12188
&&
Heavy rain over a relatively short period of time earlier today
continues to driver up some rivers. The heavy rain is over but the
flood waters are still making their way down the rivers. This
bulletin updates some of the forecasts and timing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
$$141
WGUS86 KSEW 210421
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
921 PM PDT THU OCT 20 2016
...The Flood Warning has ended for the following rivers in
Washington...
Stillaguamish River at Arlington affecting Snohomish County.
Skykomish River near Gold Bar affecting Snohomish County.
...The Flood Warning continues for the following rivers in
Washington...
Snoqualmie River near the Falls affecting King County.
Snoqualmie River near Carnation affecting King County.
...The Flood Warning continues for the following rivers in
Washington...
Skokomish River near Potlatch affecting Mason County.
.Flood Bulletin No. 7
North West Region
A few rivers crested just above flood stage earlier today. The
Stillaguamish and Skykomish Rivers have fallen below flood stage
and their flood warnings have ended. The Snoqualmie and Skokomish
Rivers are still flooding. The Skagit River near Concrete appears
to have crested just below flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC045-211321-
/O.CON.KSEW.FL.W.0036.000000T0000Z-161021T1603Z/
/SRPW1.1.ER.161020T1548Z.161020T2245Z.161021T0703Z.NR/
921 PM PDT THU OCT 20 2016
The Flood Warning continues for
The Skokomish River near Potlatch
* Until Friday morning.
* At 9:00 PM Thursday the stage was 17.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river crested at 17.4 feet at 4 PM Thursday and will
continue to fall to below flood stage early Friday morning.
* Impact...At 17.0 feet...the Skokomish River will cause widespread
flooding of pasture lands...with water flowing quickly over West
Bourgault Road and Skokomish Valley Road.
&&
LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
4738 12340
$$
WAC061-210451-
/O.CAN.KSEW.FL.W.0040.000000T0000Z-161021T1315Z/
/ARLW1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
921 PM PDT THU OCT 20 2016
The Flood Warning has ended for
The Stillaguamish River at Arlington
* At 8:54 PM Thursday the stage was 11.9 feet.
* Flood stage is 14.0 feet.
&&
LAT...LON 4816 12211 4817 12223 4816 12237 4826 12240 4823 12224
4824 12214
$$
WAC061-210451-
/O.CAN.KSEW.FL.W.0037.000000T0000Z-161021T1224Z/
/GLBW1.1.ER.161020T2031Z.161020T2130Z.161020T2324Z.NO/
921 PM PDT THU OCT 20 2016
The Flood Warning has ended for
The Skykomish River near Gold Bar
* At 8:30 PM Thursday the stage was 13.9 feet.
* Flood stage is 15.0 feet.
* Fell below flood stage late this afternoon.
* Forecast...The river fell below flood stage 4:24 PM Thursday late
this afternoon and will continue to fall.
&&
LAT...LON 4774 12150 4780 12173 4780 12196 4793 12197 4794 12169
4787 12147
$$
WAC033-211320-
/O.EXT.KSEW.FL.W.0038.000000T0000Z-161021T1526Z/
/SQUW1.1.ER.161020T2156Z.161020T2315Z.161021T0626Z.NO/
921 PM PDT THU OCT 20 2016
...Flood Warning extended until Friday morning...
The Flood Warning continues for
The Snoqualmie River near the Falls
* Until Friday morning.
* At 7:30 PM Thursday the flow was 20840 cfs.
* Flood flow is 20000 cfs.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 20000 cfs...the Snoqualmie River will cause widespread
flooding of pasture lands and roads along the river from the town
of Snoqualmie downstream through Fall City. Roads that may become
flooded include Fall City-Carnation...Tolt Hill...and Novelty Flats
Roads. This river level on the Snoqualmie corresponds roughly to a
phase 3 flood in the King County flood system.
&&
LAT...LON 4742 12175 4752 12186 4756 12196 4761 12188 4758 12178
4756 12170
$$
WAC033-211320-
/O.EXT.KSEW.FL.W.0039.000000T0000Z-161021T1959Z/
/CRNW1.1.ER.161021T0501Z.161021T0600Z.161021T0759Z.NO/
921 PM PDT THU OCT 20 2016
The Flood Warning continues for
The Snoqualmie River near Carnation
* From 10 PM Thursday until Friday afternoon.
* At 8:15 PM Thursday the stage was 52.4 feet.
* Flood stage is 54.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise to flood stage around 1 AM Friday
and crest near 54.0 feet. The river will fall below flood stage
early Friday morning.
* Impact...At 54.0 feet...the Snoqualmie River will flood much of the
farm land and several roads from Fall City downstream through
Carnation and Duvall.
&&
LAT...LON 4756 12196 4770 12204 4784 12202 4783 12194 4771 12193
4761 12188
$$793
WGUS46 KSEW 211025
FLWSEW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SEATTLE WA
325 AM PDT FRI OCT 21 2016
.Flood Bulletin No. 8
The Skokomish River and the Snoqualmie River near the Falls have
receded below flood stage, and the Snoqualmie River at Carnation is
no longer expected to flood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC045-211055-
/O.CAN.KSEW.FL.W.0036.000000T0000Z-161021T1603Z/
/SRPW1.1.ER.161020T1548Z.161020T2245Z.161021T0815Z.NR/
325 AM PDT FRI OCT 21 2016
* At 3:15 AM Friday the stage was 16.9 feet.
* Flood stage is 17.0 feet.
* The river has fallen below flood stage and will continue to recede.
* Impact...At 16.0 feet...the Skokomish River will locally spill over
its banks into low areas of the Skokomish Valley.
&&
LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
4738 12340
$$
WAC033-211055-
/O.CAN.KSEW.FL.W.0038.000000T0000Z-161021T1526Z/
/SQUW1.1.ER.161020T2156Z.161020T2315Z.161021T0258Z.NO/
325 AM PDT FRI OCT 21 2016
* At 2:30 AM Friday the flow was 13077 cfs.
* The river has fallen below flood stage and will continue to recede.
* Flood flow is 20000 cfs.
&&
LAT...LON 4742 12175 4752 12186 4756 12196 4761 12188 4758 12178
4756 12170
$$
WAC033-211055-
/O.CAN.KSEW.FL.W.0039.000000T0000Z-161021T1959Z/
/CRNW1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
325 AM PDT FRI OCT 21 2016
* At 2:15 AM Friday the stage was 53.1 feet.
* Flood stage is 54.0 feet.
* The river is no longer expected to flood.
&&
LAT...LON 4756 12196 4770 12204 4784 12202 4783 12194 4771 12193
4761 12188
$$
JSMITHWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Oct 20, 2:38 PM PDT, 12 minutes earlier.
Area forecast discussion, Oct 20, 2:38 PM PDT, 12 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
238 PM PDT Thu Oct 20 2016
.SYNOPSIS...A weak upper level ridge will move over Western
Washington tonight for a brief lull in precipitation. A convergence
zone may form over North Puget Sound. A weak warm front will bring
some light rain to the area on Friday. After another minor lull
Saturday, another cold front will reach the area late Saturday and
Saturday night. A large upper level low offshore will maintain moist
southwest flow aloft over the region and an active weather pattern
through early next week.
&&
.SHORT TERM...RADAR shows this mornings cold front has moved
over the Cascade crest. Satellite imagery shows a mostly dry air
mass offshore out to 130W at 21Z/2 PM. The weak upper level
shortwave ridge will be moving over W WA tonight will help minimize
shower activity but there is still a slight chance of showers. Obs
are also showing W flow through the Strait of Juan de Fuca, so a
convergence zone is still possible this evening over Admiralty Inlet
and possibly down to the King-Snohomish county line. With all the
rain that has fallen over the area if a little clearing takes place
there could be patchy dense fog late tonight and Friday morning,
particularly over S Puget Sound and the SW interior. Tonight will be
a little cooler as well with lows mainly in the 40s.
Models still indicate that weak warm advection will develop tonight
offshore along roughly 135W ahead of a low headed toward the B.C.
coast. Unfortunately. there is little sign of that so far, but it is
still early. This warm front expected to reach W WA should be
forming by 06Z/11 PM tonight then bring some light rain to the NW
part of the area Friday morning. The rain should spread inland
during the afternoon with the best chances and amounts over the
northern half of W WA. The warm front should weaken over the
Cascades by Friday evening, so Friday night should be uneventful.
Models have been in fairly good agreement showing another upper
level trough approaching the region on Saturday. The details remain
messy so confidence remains only marginal. The GFS shows a little
weak warm advection ahead of the system which could brush W WA late
Saturday morning. The ECMWF does not have this weak warm advection.
The main cold front will probably move slowly across the area
Saturday evening while the associated upper level shortwave trough
and compact surface low curve sharply northward toward N Vancouver
Island.
The big upper level low W of B.C. near 52N/144W Saturday afternoon
will dig S to a position W of the WA coast near 47N/134W Sunday
afternoon. Moist SW flow aloft will continue. No significant small
scale features stand out at this point but the air mass will
probably be moist enough to keep a slight chance of rain.
.LONG TERM...The above mentioned upper level longwave low will
remain the main feature Monday through most of next week. Moist SW
flow aloft around the low will send a series of weak shortwaves
across W WA through the period. The models have not been all that
consistent with the smaller scale features so confidence in the
details is low. Confidence is still good that this will be a fairly
wet active period of weather. Kam
&&
.AVIATION...Southwest flow aloft will prevail tonight and Friday.
A cold front will into Western Washington Friday afternoon. The
air mass is generally moist and stable.
Moisture will decrease across the area tonight in the wake of a
front. Partial clearing will allow for patchy fog Friday morning.
Clouds will increase across the area again Friday as the next
front moves onshore.
KSEA...The cloud forecast for tonight is tricky. Low clouds are
expected to scatter this evening but this might just allow lower
stratus to reform overnight with weak low level flow. There is
also a chance the current low clouds will never really scatter
and persist most of tonight. South winds 4-8 knots. Schneider
&&
.MARINE...A series of fronts will move through the area over the
next several days.
The first in this series - a relatively weak front - will bring
small craft advisory southerly winds to the Coastal Waters and
West Entrance Strait on Friday.
A stronger front will bring small craft advisory winds to most
waters later Saturday or Sunday. Gales are also possible for the
Coastal Waters with this system although winds this strong are not
currently indicated in the forecast.
Another fairly vigorous frontal system will affect the waters
Sunday night and Monday, followed by yet another system on
Tuesday. Schneider
&&
.HYDROLOGY...The frontal system that moved across W WA last
night and this morning brought heavy rain to much of the area. The
cold front had moved over the Cascade crest around 2 PM and is no
longer a factor. Enough rain fell to push the Skokomish river near
Potlatch and the Skykomish River near Gold Bar above flood stage.
Flooding on the Snoqualmie river may also develop tonight. Other
than these areas no flooding is expected on area rivers the next 7
days.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Flood Watch through late tonight for Bellevue and Vicinity-
Cascades of Snohomish and King Counties-East Puget Sound
Lowlands-Everett and Vicinity-Seattle and Vicinity.
PZ...Small Craft Advisory from 6 AM to 3 PM PDT Friday for Coastal
Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville 10 To
60 Nm-Coastal Waters From James Island To Point Grenville
Out 10 Nm-Coastal Waters From Point Grenville To Cape
Shoalwater 10 To 60 Nm-Coastal Waters From Point Grenville
To Cape Shoalwater Out 10 Nm-West Entrance U.S. Waters
Strait Of Juan De Fuca.
Small Craft Advisory until 5 PM PDT this afternoon for Central
U.S. Waters Strait Of Juan De Fuca-East Entrance U.S.
Waters Strait Of Juan De Fuca.
&&
www.weather.gov/seattle
You can see an illustrated version of this discussion at
www.weather.gov/seattle/gafd/latest_webafd.htmlIn the hours before
Local storm report, Oct 20, 9:06 AM PDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
906 AM PDT THU OCT 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 2 NE TRACYTON 47.63N 122.62W
10/20/2016 M3.80 INCH KITSAP WA TRAINED SPOTTER
RAINFALL IN 15 HOURS ENDING AT 9 AM.
&&
GRUB'Local storm report, Oct 20, 9:13 AM PDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
913 AM PDT THU OCT 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 3 WSW BELFAIR 47.43N 122.89W
10/20/2016 M2.49 INCH MASON WA TRAINED SPOTTER
RAINFALL IN 24 HOURS ENDING AT 9 AM.
0900 AM HEAVY RAIN 1 NNW FORTSON 48.28N 121.73W
10/20/2016 M2.12 INCH SNOHOMISH WA TRAINED SPOTTER
RAINFALL IN 24 HOURS AS OF 9 AM.
&&
GRUB'The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 3:15 AM PDT | Small Craft Advisory | SEW | 14 hr | |
| Oct 20, 7:22 AM PDT | River Flood Warning | SEW | Mason | 32 hr |
| Oct 20, 10:25 AM PDT | Areal Flood Advisory | SEW | Grays Harbor, Island, Jefferson, King, Kitsap, Lewis and 4 more | 4 hr |
| Oct 20, 11:17 AM PDT | Flood Watch | SEW | King, Skagit, Snohomish | 21 hr |
| Oct 20, 12:14 PM PDT | River Flood Warning | SEW | Snohomish | 17 hr |
| Oct 20, 2:50 PM PDT | River Flood Warning | SEW | King | 17 hr |
| Oct 20, 3:00 PM PDT | Small Craft Advisory | SEW | 24 hr | |
| Oct 20, 4:20 PM PDT | River Flood Warning | SEW | Snohomish | 13 hr |
Nearby
River Flood Warnings in Washington, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.